# SDR ASAA2017082521720

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 17,762 hours, 5,775 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Connector
- Condition: Loose
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER SWITCHING NR 1 ENGINE ANTI-ICE SWITCH TO OFF, 10 MINUTES LATER COWL ANTI-ICE LIGHT ILLUMINATED DIM AFTER SELECTING SWITCH BACK TO OFF.  ACFT GROUNDED.  FOUND THE NR 1 TAI VALVE CONNECTOR PLUG VERY LOOSE.  REMOVED AND INSPECTED THE CONNECTOR AND RECEPTACLE, NO DEFECTS NOTED. REINSTALLED THE CONNECTOR PLUG, OPS CHECKED GOOD IAW OPS TEST IAW AMM 30-21-00. CYCLED VALVE NUMEROUS TIMES WITH NO FAILURE.
